# SDR CA070524003

- Difficulty date: May 24, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,075 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: C3UF1085
- Condition: Cracked
- Location: Float
- Component: Stretched Float, Dhav, 557170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION A (4 TO 5) CRACK WAS FOUND. THE CRACK PROPAGATED COMPLETELY THROUGH THE BOTTOM CENTER OF THE STRUT LEG BETWEEN THE LOWER ATTACH POINTS. THE STRUT LEG WAS REMOVED AND REPLACED. PICTURES ON FILE AT REPAIR STATION. (TC NR 20070524003)
